# SDR TSAA20131031004

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 34,995 hours, 43,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part serial: 111
- Condition: Chafed
- Location: Main Entry Door
- Part time: 34,995 hours, 43,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LOCK PIN FITTING CHAFED.  NO LIMITS STATED IN SRM.  BLENDED CHAFE AND INSPECTED FOR DAMAGE.   RESTORED PROECTIVE FINISH IAW SRM 51-20.  AFTER BLENDING, DAMAGE ACCEPTED FOR CONTINUDED OPERATION IAW REPAIR STATEMENT 340SDS034517.
